# SDR IPXA2023080593805

- Difficulty date: July 26, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: L/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H WHEEL WELL 3RD VERTICAL STIFFENER AFT OF CUTOUT IS CRACKED AT LOWER SECTION AT STA Y=1474.000REMOVED, FABRICATED AND REPLACED CRACKED VERTICAL STIFFENER AT THE L/H WHEEL WELL THE 3RD AFT OF CUTOUT AT STA Y=1474.000 IAW SRM 51-35-01 AND DWG ANG7203. (MINOR)
